# SDR VJ970275

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Fell Off
- Location: L 1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR EMERGENCY SLIDE FELL OFF UPON ARRIVAL IN BOSTON.  REINSTALLED CABIN ENTRY DOOR EMERGENCY SLIDE.
